MathSciNet Relay Station
MathSciNet bibliographic data
MR1703614 13D40 (14C05)
Laurent, Evain La fonction de Hilbert de la réunion de $4^h$ gros points génériques de ${\bf P}^2$ de même multiplicité. (French) [Hilbert function of the union of $4^h$ generic fat points in ${\bf P}^2$ of equal multiplicity] J. Algebraic Geom. 8 (1999), no. 4, 787–796.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement